Pharmacy Questions? Ask a Pharmacist Online.
Hi. My name is***** and I'm happy to help.
Have you been having insomnia since first beginning to take the Zoloft?
I see that you said you have been sleeping well, so that answers my question. Insomnia is a side effect of Zoloft, however not everyone experiences this side effect. The information from the medication monograph states that less than 16% of patients who were followed in the clinical trial experienced insomnia. I encourage you to take the medication in the morning to avoid the side effect of insomnia while taking it. I know how difficult and frustrating it can be to manage sleep anxiety. Just remember that you are sleeping well and that should help to alleviate some of that anxiety. Do you have any other questions?
I apologize for the delay. If you have been taking it in the morning for the last 6 weeks and have not had any side effects of insomnia, then you should not be worried about experiencing insomnia due to this medication.